Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Growth properties of superharmonic functions along rays

Author: Stephen J. Gardiner
Journal: Proc. Amer. Math. Soc. 128 (2000), 1963-1970
MSC (2000): Primary 31B05
Published electronically: November 1, 1999
MathSciNet review: 1646303
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a precise topological description of the set of rays along which a superharmonic function on $\mathbb{R}^n$ may grow quickly. The corollary that arbitrary growth cannot occur along all rays answers a question posed by Armitage.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 31B05

Retrieve articles in all journals with MSC (2000): 31B05

Additional Information

Stephen J. Gardiner
Affiliation: Department of Mathematics, University College Dublin, Dublin 4, Ireland

PII: S 0002-9939(99)05197-7
Received by editor(s): April 1, 1998
Received by editor(s) in revised form: August 13, 1998
Published electronically: November 1, 1999
Communicated by: Albert Baernstein II
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia